# SDR DXTA200701929

- Difficulty date: February 12, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N632QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605132
- Aircraft time: 4,361 hours, 3,437 cycles
- Engine: Pwa PW545A
- System (JASC): 2731 · Elevator Tab Control System
- Part: Indicator
- Condition: Out Of Adjust
- Location: Elevator Trim
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RECEIVED A NO TAKEOFF MESSAGE AROUND 40KTS, ABORTED TAKEOFF.  FOUND ELEVATOR TRIM INDICATOR STRIP AND PROX SWITCH FOR NO TAKEOFF SYSTEM OUT OF ADJUSTMENT.  ADJUSTED ELEVATOR TRIM STRIP INDICATOR AND PROX SWITCH IAW CH 27-31-00 OF THE CE 560 XL M.M.  OPS CHECKS GOOD.
